# SDR UPS04442803

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE INDICATION ON NR 3 ENGINE.  EXECUTED FIRE IN FLIGHT SHUTDOWN.  BOTH FIRE BOTTLE DISCHARGED.  INITIALLY OBTAINED FIRE DETECTION LIGHT ON FWD PANEL COUPLED W/FAULT LIGHT ON DET PANEL.  ENG FIRE TEMP SENSOR IN ORANGE, INCREASING EMERGENCY RED FIRE HANDLE ILLUMINATED.  T/S PER WDM 26-11-03 PG A1.  CLEANED UP CONN DM219.  NR 3 ENG FIRE INDICATION BACK TO NORMAL.  REMOVED AND REPLACED NR 3 ENG BOTH FIRE BOTTLE & SQUIB PER MM 26-21-03.  A/C OKAY FOR SERVICE.
